Intoxication with massive doses of amlodipine and candesartan requiring venoarterial extracorporeal membrane oxygenation.
Аннотация
BACKGROUND
Calcium channel blockers and angiotensin II receptor blockers are commonly prescribed to treat hypertension. Massive overdoses can cause both distributive and cardiogenic shock because of their effects on vascular smooth muscles and severe myocardial depression.
CASE PRESENTATION: We present the case of a 46-year-old man who was brought to our emergency department after ingesting 1210 mg amlodipine and 936 mg candesartan. The patient's hemodynamic status deteriorated despite treatment with vasopressors, calcium gluconate, and hyperinsulinemia-euglycemia therapy with mechanical ventilation. Venoarterial extracorporeal membrane oxygenation was initiated for refractory shock. The patient was weaned off extracorporeal membrane oxygenation on day 5 and discharged on day 18 of hospitalization.
CONCLUSION
When medical therapies are ineffective, aggressive venoarterial extracorporeal membrane oxygenation should be considered for the management of refractory shock in the setting of calcium channel blocker with angiotensin II receptor blocker overdose.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.